ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Asymptotics of Brownian Integrals and Pressure. Bose-Einstein Statistics

Frigio, S. and Poghosyan, S. K. (2007) Asymptotics of Brownian Integrals and Pressure. Bose-Einstein Statistics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (3). pp. 23-38. ISSN 00002-3043

[img]
Preview
PDF
Download (492Kb) | Preview

    Abstract

    The paper studies the asymptotics of the Brownian integrals with paths restricted to a bounded domain of R, when the domain is dilated to infinity. The framework is that of the Bose-Einstein statistics with paths observed within random time intervals which are integer multiplies of some fixed β > 0. The three first terms of the asymptotics are found explicitly via the functional integrals. In the case of a gas of interacting Brownian loops an expression for the volume term of the asymptotics of the log-partition function is found and the correction term is proved to by order be the boundary area of the domain.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 15:02
    Last Modified: 21 Aug 2012 10:03
    URI: http://mathematics.asj-oa.am/id/eprint/100

    Actions (login required)

    View Item